MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WallFlex Biliary PLUS RX Stent System; Stents, Drains And Dilators For The Biliary Ducts

BOSTON SCIENTIFIC CORPORATION WallFlex Biliary PLUS RX Stent System; Stents, Drains And Dilators For The Biliary Ducts
Model Number M00547540
Medical Device Problem Codes Activation Failure (3270); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
WallFlex Biliary PLUS RX Stent System
Common Device Name
Stents, Drains And Dilators For The Biliary Ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50831060
Report Number3005099803-2026-03875
Device Sequence Number18659401
Product Code FGE
UDI-Device Identifier00191506044527
UDI-Public(01)00191506044527(17)280611(10)39566175
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242950
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00547540
Device Catalogue NumberM00547540
Device Lot Number0039566175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured06/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown